English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109948/140897 (78%)
Visitors : 46129028      Online Users : 727
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/149593
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/149593


    Title: 模糊數在一般條件下之對稱梯形逼近
    Computational analysis of symmetric trapezoidal approximations for fuzzy numbers under general conditions
    Authors: 林欣亭
    Lin, Hsin-Ting
    Contributors: 陳隆奇
    葉啟村

    Chen, Lung-Chi
    Yeh, Chi-Tsun

    林欣亭
    Lin, Hsin-Ting
    Keywords: 模糊數
    對稱三角形逼近
    對稱梯形逼近
    Fuzzy numbers
    Symmetric triangular approximation
    Symmetric trapezoidal approximation
    Date: 2023
    Issue Date: 2024-02-01 11:25:15 (UTC+8)
    Abstract: 本篇博士論文主要探討模糊數在一般條件下之對稱梯形逼近。Ban和Coroianu在2016年的《Soft Computing》期刊中提出模糊數在一般條件下之對稱三角形逼近的概念,本研究深入研究模糊數的對稱梯形逼近,特別在一般的條件下,這是前者未曾涵蓋的範疇。我們完整計算出對稱梯形逼近的解析解,並深入探討這種逼近方法的各項性質。同時,我們也研究了對稱梯形逼近退化為對稱三角逼近的條件。最後,論文提供了有關期望值和模糊性等關鍵參數的實例,以探討逼近過程中數值誤差的優勢。這份研究的貢獻在於針對模糊數的逼近提供更為實用、有效的逼近方式。
    In their publication in Soft Computing [Soft Comput 20:1249–1261, 2016], Ban and Coroianu introduced the concept of symmetric triangular approximation under a general condition, along with extensive calculations and a computational formula. However, their conclusions did not support the derivation of the symmetric trapezoidal approximation. In this study, calculations for the symmetric trapezoidal approximations of fuzzy numbers are conducted under general conditions. Additionally, the properties of identity, translation, and scale invariance, as well as additivity of the derived approximation operators, are explored. The conditions that lead to the degeneration from the nearest symmetric trapezoidal approximation to the symmetric triangular approximation are also investigated. Furthermore, applications and numerical examples related to significant parameters such as value, expected value, and ambiguity are provided. Finally, quantitative improvements in the approximation process are examined using several illustrative examples.
    Reference: 1. Abbasbandy, S., Ahmady, E., & Ahmady, N. (2010). Triangular approximations of fuzzy numbers using α-weighted valuations. Soft Computing, 14(1), 71–79.
    2. Abbasbandy, S., & Amirfakhrian, M. (2006). The nearest approximation of a fuzzy quantity in parametric form. Applied Mathematics and Computation, 172, 624–632.
    3. Abbasbandy, S., & Amirfakhrian, M. (2006). The nearest trapezoidal form of a generalized left-right fuzzy number. International Journal of Approximate Reasoning, 43, 166–178.
    4. Abbasbandy, S., & Asady, B. (2004). The nearest trapezoidal fuzzy number to a fuzzy quantity. Applied Mathematics and Computation, 156, 381–386.
    5. Allahviranloo, T., & Firozja, M. A. (2007). Note on trapezoidal approximation of fuzzy numbers. Fuzzy Sets and Systems, 158, 755–756.
    6. Ban, A. I. (2008). Approximation of fuzzy numbers by trapezoidal fuzzy numbers preserving the expected interval. Fuzzy Sets and Systems, 159, 1327–1344.
    7. Ban, A. I. (2011). Remarks and corrections to the triangular approximations of fuzzy numbers using α-weighted valuations. Soft Computing, 15, 351–361.
    8. Ban, A. I., Brândaş, A., Coroianu, L., Negruţiu, C., & Nica, O. (2011). Approximations of fuzzy numbers by trapezoidal fuzzy numbers preserving the ambiguity and value. Computers & Mathematics with Applications, 61, 1379–1401.
    9. Ban, A. I., & Coroianu, L. (2012). Nearest interval, triangular and trapezoidal approximation of a fuzzy number preserving ambiguity. International Journal of Approximate Reasoning, 53, 805–836.
    10. Ban, A. I., & Coroianu, L. (2014). Existence, uniqueness and continuity of trapezoidal approximations of fuzzy numbers under a general condition. Fuzzy Sets and Systems, 257, 3–22.
    11. Ban, A. I., & Coroianu, L. (2015). Existence, uniqueness, calculus and properties of triangular approximations of fuzzy numbers under a general condition. International Journal of Approximate Reasoning, 62, 1–26.
    12. Ban, A. I., & Coroianu, L. (2016). Symmetric triangular approximations of fuzzy numbers under a general condition and properties. Soft Computing, 20, 1249–1261.
    13. Chanas, S. (2001). On the interval approximation of a fuzzy number. Fuzzy Sets and Systems, 122, 353–356.
    14. Coroianu, L. (2011). Best Lipschitz constant of the trapezoidal approximation operator preserving the expected interval. Fuzzy Sets and Systems, 165, 81–97.
    15. Coroianu, L. (2012). Lipschitz functions and fuzzy number approximations. Fuzzy Sets and Systems, 200, 116–135.
    16. Delgado, M., Vila, M. A., & Voxman, W. (1998). On a canonical representation of a fuzzy number. Fuzzy Sets and Systems, 93, 125–135.
    17. Diamond, P., & Kloeden, P. (1994). Metric spaces of fuzzy sets. Theory and applications. World Scientific, Singapore.
    18. Dubois, D., & Prade, H. (1978). Operations on fuzzy numbers. International Journal of Systems Science, 9, 613–626.
    19. Dubois, D., & Prade, H. (1987). The mean value of a fuzzy number. Fuzzy Sets and Systems, 24, 279–300.
    20. Grzegorzewski, P. (1998). Metrics and orders in the space of fuzzy numbers. Fuzzy Sets and Systems, 97, 83–94.
    21. Grzegorzewski, P. (2002). Nearest interval approximation of a fuzzy number. Fuzzy Sets and Systems, 130, 321–330.
    22. Grzegorzewski, P. (2008). Trapezoidal approximations of fuzzy numbers preserving the expected interval – algorithms and properties. Fuzzy Sets and Systems, 159, 1354–1364.
    23. Grzegorzewski, P. (2008). New algorithms for trapezoidal approximation of fuzzy numbers preserving the expected interval. In: Magdalena L, Ojeda M, Verdegay JL (eds) Proceedings on information processing and management of uncertainty in knowledge-based system conference, Malaga, pp 117–123.
    24. Grzegorzewski, P., & Mrówka, E. (2005). Trapezoidal approximations of fuzzy numbers. Fuzzy Sets and Systems, 153, 115–135.
    25. Grzegorzewski, P., & Mrówka, E. (2007). Trapezoidal approximations of fuzzy numbers-revisited. Fuzzy Sets and Systems, 158, 757–768.
    26. Heilpern, S. (1992). The expected value of a fuzzy number. Fuzzy Sets and Systems, 47, 81–86.
    27. Li, J., Wang, Z.-X., & Yue, Q. (2012). Triangular approximation preserving the centroid of fuzzy numbers. International Journal of Computer Mathematics, 89, 810–821.
    28. Ma, M., Kandel, A., & Friedman, M. (2000). A new approach for defuzzication. Fuzzy Sets and Systems, 111, 351–356.
    29. Nasibov, E. N., & Peker, S. (2008). On the nearest parametric approximation of a fuzzy number. Fuzzy Sets and Systems, 159, 1365–1375.
    30. Rockafeller, R. T. (1970). Convex analysis. Princeton University Press, Princeton, NJ.
    31. Yeh, C.-T. (2007). A note on trapezoidal approximation of fuzzy numbers. Fuzzy Sets and Systems, 158, 747–754.
    32. Yeh, C.-T. (2008). On improving trapezoidal and triangular approximations of fuzzy numbers. International Journal of Approximate Reasoning, 48, 297–313.
    33. Yeh, C.-T. (2008). Trapezoidal and triangular approximations preserving the expected interval. Fuzzy Sets and Systems, 159, 1345–1353.
    34. Yeh, C.-T. (2009). Weighted trapezoidal and triangular approximations of fuzzy numbers. Fuzzy Sets and Systems, 160, 3059–3079.
    35. Yeh, C.-T. (2011). Weighted semi-trapezoidal approximations of fuzzy numbers. Fuzzy Sets and Systems, 165, 61–80.
    36. Yeh, C.-T. (2017). Existence of interval, triangular, and trapezoidal approximations of fuzzy numbers under a general condition. Fuzzy Sets and Systems, 310, 1–13.
    37. Zeng, W., & Li, H. (2007). Weighted triangular approximation of fuzzy numbers. International Journal of Approximate Reasoning, 46, 137–150.
    38. Zadeh, L. A. (1965). Fuzzy sets. Information and Control, 8, 338–353.
    39. Lin, H.-T. (2023). Symmetric trapezoidal approximations of fuzzy numbers under a general condition. Soft Computing, 1–15.
    Description: 博士
    國立政治大學
    應用數學系
    101751501
    Source URI: http://thesis.lib.nccu.edu.tw/record/#G0101751501
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File Description SizeFormat
    150101.pdf1159KbAdobe PDF0View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告 Copyright Announcement
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    The digital content of this website is part of National Chengchi University Institutional Repository. It provides free access to academic research and public education for non-commercial use. Please utilize it in a proper and reasonable manner and respect the rights of copyright owners. For commercial use, please obtain authorization from the copyright owner in advance.

    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    NCCU Institutional Repository is made to protect the interests of copyright owners. If you believe that any material on the website infringes copyright, please contact our staff(nccur@nccu.edu.tw). We will remove the work from the repository and investigate your claim.
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback